MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT 5.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT 5.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.686
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 01/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was sent to the manufacturer in a manner unsuitable for investigation.Additional patient codes (f10): 2104, 2277.Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that almost 2 months after the dental implant was placed in ada site 11 in the mouth, the implant did not integrate.Clinician reported patient's diseased mucous membrane, peri-implantitis, sinus perforation, pain, mobility, bleeding and complications in the site prep.The site was grafted.There were no reported post-operative complications.
 
Event or Problem Description
The clinician reported that almost 2 months after the dental implant was placed in ada site 11 in the mouth, the implant did not integrate.Clinician reported patient's diseased mucous membrane, peri-implantitis, sinus perforation, pain, mobility, bleeding and complications in the site prep.The site was grafted.There were no reported post-operative complications.(b)(4).
 
Additional Manufacturer Narrative
Additional patient codes (f10): 2104, 2277.Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The device was not received by the manufacturer.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form and the evaluation of relevant production records.

Brand Name
CM DRIVE ACQUA IMPLANT 5.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8269147
Report Number3008261720-2019-00333
Device Sequence Number2082289
Product Code DZE
UDI-Device Identifier07899878016878
UDI-Public07899878016878
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
Report Date (Section F) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2019
Device Catalogue Number140.686
Device Lot Number94960I
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/01/2019
Device Age1 MO
Event Location Other
Date Report to Manufacturer01/14/2019
Initial Date Received by Manufacturer 01/14/2019
Supplement Date Received by Manufacturer01/14/2019
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE GRAFT; BONE GRAFT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR